Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A fixed point theorem for weakly chainable plane continua


Author: Piotr Minc
Journal: Trans. Amer. Math. Soc. 317 (1990), 303-312
MSC: Primary 54F20; Secondary 54H25
DOI: https://doi.org/10.1090/S0002-9947-1990-0968887-X
MathSciNet review: 968887
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the fixed point theorem is proven for every plane acyclic continuum $ X$ with the property that every indecomposable continuum in the boundary of $ X$ is contained in a weakly chainable subcontinuum of $ X$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54F20, 54H25

Retrieve articles in all journals with MSC: 54F20, 54H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1990-0968887-X
Keywords: Fixed point property, plane continuum, weakly chainable
Article copyright: © Copyright 1990 American Mathematical Society